# SDR C2XA96IA141

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Actuator
- Part number: 7902015
- Condition: Seized
- Location: Rt Prop
- Part time: 12,104 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAH - FLT 3830 - DURING TAKEOFF ROLL, THE NR 2 ENGINE PRODUCED ONLY 22 PERCENT TORQUE.  AIRCRAFT RETURNED, MX FOUND THE RIGHT PROPELLER ACTUATOR PITCH CHANGE MECHANISM SEIZED. THE RIGHT PROPELLER ACTUATOR WAS REMOVED AND REPLACED GROUND OPERATIONAL, LEAK CHECKS GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
